Alert archive / Arkansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 248, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Nov 14, 2007, 2:41 PM CST for Lonoke County, White County, Arkansas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2007, 2:41 PM CST (20:41 UTC)
- Expired
- Nov 14, 2007, 3:30 PM CST
- In force
- 49 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Lonoke County, AR, White County, AR
The radar
The Little Rock radar (KLZK), 45 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 8.7 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 148 J/kg
- Mixed-layer CIN
- -197 J/kg
- Mixed-layer LCL
- 1075 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 185 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 14, 2:23 PM CST, 18 minutes earlier.
Area forecast discussion, Nov 14, 2:23 PM CST, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 223 PM CST WED NOV 14 2007 .DISCUSSION... SURFACE ANALYSIS PLACES FRONTAL BOUNDARY FROM NEAR NEWPORT...TO JUST EAST OF RUSSELLVILLE...TO NEAR MENA...AND MAKING STEADY PROGRESS. CONVECTION HAD BEEN SLOW TO GET STARTED...BUT ONCE TEMPS GOT INTO THE MID 70S...DEVELOPMENT HAPPENED PRETTY QUICKLY. SHOWERS/STORMS WILL REMAIN POSSIBLE ALONG AND AHEAD OF THE FRONT LATE THIS AFTERNOON AND INTO THIS EVENING. COULD BE AN ISOLATED STRONG STORM...GIVEN INSTABILITY OUT AHEAD OF THE FRONT. FRONT AND ITS ASSOCIATED CONVECTION WILL EXIT THE FORECAST AREA BY LATE THIS EVENING...WITH COLDER AIR MOVING INTO THE REGION. SOME VALLEY AREAS OF THE FAR NORTHWEST WILL APPROACH THE FREEZING MARK BY EARLY THURSDAY MORNING...BUT ELSEWHERE...READINGS WILL REMAIN IN THE MID 30S TO MID 40S. TEMPS WILL BE MUCH CLOSER TO NORMAL ON THURSDAY...AS CLOUDS CLEAR OUT AND COLD CANADIAN HIGH PRESSURE MOVES INTO THE REGION ON NORTHWESTERLY FLOW ALOFT. THURSDAY NIGHT...MOST AREAS WILL HAVE A DECENT SHOT AT FROST AND FREEZING...AS WINDS BECOME LIGHT TO NEAR CALM. FOR THIS REASON...HAVE ISSUED A FREEZE WATCH FOR MOST OF OUR COUNTIES FOR LATE THURSDAY NIGHT/EARLY FRIDAY MORNING. TEMPERATURES WILL SLOWLY MODERATE BY THE WEEKEND...AS HIGH PRESSURE HEADS EAST AND RETURN FLOW SETS UP. NEXT SYSTEM TO HAVE AN AFFECT ON THE AREA LOOKS TO BE CUTOFF LOW CURRENTLY OFF BAJA CALIFORNIA. MODELS WANT TO BRING THE SYSTEM ACROSS THE DESERT SOUTHWEST INTO NORTH TEXAS. AT BEST...IT COULD BRING A SLIGHT CHANCE OF SHOWERS/STORMS TO THE SOUTH AND CENTRAL ON SUNDAY BEFORE EITHER DAMPENING OUT OR RETROGRADING. NEXT SYSTEM OF SIGNIFICANCE WOULD BE A COLD FRONT APPROACHING FROM THE PLAINS BY LATE TUESDAY INTO WEDNESDAY. UPPER FLOW WILL BE AMPLIFYING...WITH RIDGING DEVELOPING OVER THE EASTERN CONUS AND TROUGHING DEVELOPING OVER THE WESTERN CONUS. SOUTHWESTERLY FLOW...ALONG WITH LEFTOVER UPPER LOW OR TROUGH /DEPENDING ON IF IT RETROGRADES OR DAMPENS/...WILL INTERACT WITH THE APPROACHING FRONT AND ALLOW FOR A DECENT CHANCE OF SHOWERS AND THUNDERSTORMS. RIDGING OVER THE SOUTHEAST CONUS COULD ACT TO SLOW THE FRONT DOWN OR STALL IT OUT...WHICH WOULD MEAN THAT THESE HIGHER RAIN CHANCES WOULD CONTINUE BEYOND THE END OF THE CURRENT FORECAST PERIOD...AND INTO THE THANKSGIVING HOLIDAY. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 36 55 33 58 / 20 0 0 10 CAMDEN AR 42 64 31 62 / 20 0 0 10 HARRISON AR 34 52 30 52 / 10 0 0 10 HOT SPRINGS AR 40 61 32 61 / 20 0 0 10 LITTLE ROCK AR 41 61 33 61 / 20 0 0 10 MONTICELLO AR 46 62 33 64 / 30 0 0 10 MOUNT IDA AR 40 60 30 61 / 10 0 0 10 MOUNTAIN HOME AR 35 53 29 55 / 10 0 0 10 NEWPORT AR 37 57 35 60 / 20 0 0 10 PINE BLUFF AR 44 63 34 63 / 20 0 0 10 RUSSELLVILLE AR 34 59 29 58 / 10 0 0 10 SEARCY AR 39 60 32 57 / 20 0 0 10 STUTTGART AR 42 60 35 60 / 20 0 0 10 && .LZK WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING FOR BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY- DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION- MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PULASKI-SALINE- SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-YELL. && SHORT / LONG TERM...57
Hazardous weather outlook, Nov 14, 5:00 AM CST, 9 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CST WED NOV 14 2007 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-151100- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL- 500 AM CST WED NOV 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL PUSH THROUGH THE REGION FROM THE NORTHWEST TODAY. THIS WILL TRIGGER THE DEVELOPMENT OF SCATTERED SHOWERS AND THUNDERSTORMS. A FEW SEVERE THUNDERSTORMS COULD DEVELOP THIS AFTERNOON IN PARTS OF CENTRAL AND SOUTHERN ARKANSAS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER ABOUT THE SOUTHEAST HALF OF ARKANSAS THIS AFTERNOON AND EVENING. THIS IS OVER AN AREA SOUTH OF A LINE FROM FROM NEAR AUGUSTA...TO CONWAY...TO MOUNT IDA. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS ALTHOUGH SOME LARGE HAIL COULD BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MUCH COOLER WEATHER WILL FOLLOW THE FRONT...WITH A FREEZE POSSIBLE IN MUCH OF THE STATE THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON IN PARTS OF CENTRAL AND SOUTHERN ARKANSAS. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 38/29
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 1:47 PM CST | Freeze Watch | LZK | Baxter, Bradley, Calhoun, Clark, Cleburne, Cleveland and 23 more | 15 hr |
| Nov 14, 2:33 PM CST | Severe Thunderstorm Warning | LZK | Pulaski, Saline | 42 min |
| Nov 14, 3:15 PM CST | Severe Thunderstorm Warning | LZK | Prairie | 45 min |
| Nov 14, 3:18 PM CST | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski | 42 min |
| Nov 14, 3:36 PM CST | Severe Thunderstorm Warning | LZK | Monroe, Woodruff | 39 min |
| Nov 14, 4:43 PM CST | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Jefferson, Lincoln | 47 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.